Alert archive / Georgia / Flash Flood Warnings in 2009
Flash Flood Warning 33, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Sep 20, 2009, 6:56 PM EDT for Paulding County, Georgia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2009, 6:56 PM EDT (22:56 UTC)
- Expired
- Sep 20, 2009, 11:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 977 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KFFC 202256
FFWFFC
GAC223-210300-
/O.NEW.KFFC.FF.W.0033.090920T2256Z-090921T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT SUN SEP 20 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN PAULDING COUNTY IN NORTHWEST GEORGIA
* UNTIL 1100 PM EDT
* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIRAM
AND DALLAS. THIS HEAVY RAIN WILL EFFECT PORTIONS OF SWEETWATER
CREEK AND LICK LOG CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3396 8485 3395 8472 3379 8471 3379 8473
3378 8478 3377 8488 3378 8490 3379 8490
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 5:30 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 20, 5:30 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT SUN SEP 20 2009 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PERSISTENT UPPER LEVEL LOW THAT HAS PLAGUED THE REGION OVER THE PAST SEVERAL DAYS CONTINUES TO OPEN UP AND SHIFT NORTHEAST. ASSOCIATED SURFACE LOW THAT HAS LINGERED OVER THE LOWER MISSISSIPPI VALLEY IS ALSO BEGINNING TO SHIFT NORTH. THIS SHOULD START TO EASE THE HEAVY RAIN THREAT OVER THE AREA BY LATE MONDAY. UNTIL THEN CONTINUED HIGH POPS FOR THE FORECAST AREA. UPPER PATTERN BEGINS SHIFTING BY THE END OF THE SHORT TERM FORECAST PERIOD AS A NEW SHORTWAVE DIGS INTO THE LARGE SCALE UPPER TROUGH OVER THE CENTRAL U.S. DEVELOPING YET ANOTHER CLOSED LOW IN THE UPPER FLOW OVER THE FRONT RANGE OF THE ROCKIES. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS AND ECMWF MODELS BOTH KEEP NEW CLOSED UPPER LOW OVER THE HIGH PLAINS TO START THE EXTENDED FORECAST PERIOD...BUT BOTH RETROGRADE THIS LOW TOWARD THE 4 CORNERS REGION. BOTH MODELS END UP PUTTING GEORGIA UNDER A BUILDING UPPER RIDGE FOR THE LAST HALF OF THE WEEK... ALTHOUGH ENOUGH LOW LEVEL MOISTURE IS FORECAST TO REMAIN FOR SCATTERED...MAINLY DIURNAL...CONVECTION. && .HYDROLOGY... DEEP...RICH TROPICAL MOISTURE REMAINS IN PLACE OVER THE REGION. MOST OF THE FORECAST AREA IS WELL SATURATED FROM SEVERAL DAYS OF HEAVY RAINFALL...AND WITH THE LIKELIHOOD OF EVEN MORE HEAVY RAINFALL THROUGH MONDAY I WILL KEEP THE CURRENT FLOOD WATCH GOING FOR MOST OF THE AREA. THE EXTREME SOUTHEAST CORNER OF THE FORECAST AREA HAS ONLY RECEIVED MODEST RAINFALL AMOUNTS OVER THE PAST 72 HOURS...AND TERRAIN AND SOIL TYPES IN THAT AREA ARE NOT AS PRONE TO FLOODING PROBLEMS... SO I HAVE DECIDED TO REMOVE SEVERAL COUNTIES FROM THE WATCH IN PORTIONS OF CENTRAL AND EAST CENTRAL GEORGIA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 78 67 84 67 / 70 70 40 40 20 ATLANTA 69 79 69 83 69 / 70 70 40 40 30 BLAIRSVILLE 66 74 66 78 63 / 70 70 40 50 30 CARTERSVILLE 69 78 67 83 66 / 70 70 40 50 30 COLUMBUS 71 84 71 86 70 / 60 60 30 40 20 GAINESVILLE 67 75 67 82 67 / 70 70 40 40 30 MACON 71 84 70 86 69 / 50 60 30 30 20 ROME 69 79 68 83 67 / 70 70 40 50 30 PEACHTREE CITY 68 79 68 83 67 / 70 70 40 40 30 VIDALIA 72 85 71 86 71 / 50 50 30 30 20 && .AVIATION... OVERALL PATTERN PERSISTS. DEEP TROPICAL MOISTURE CONTINUES AND SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP THIS EVENING. MVFR CEILINGS...LOCALLY VFR UNTIL SUNSET...SHOULD LOWER AGAIN TO IFR BY 06Z...AND IMPROVE SLOWLY AFTER 14Z. VISIBILITY UNRESTRICTED EXCEPT 3SM OR LESS IN RAIN AND FOG. WINDS REMAINING EAST TO SOUTHEAST LESS THAN 10KT OVERNIGHT. && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON... MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION... UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && 20/41
Hazardous weather outlook, Sep 20, 6:32 AM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 AM EDT SUN SEP 20 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 632 AM EDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT OCCASIONAL SHOWERS AND THUNDERSTORMS EXPECTED WITH HEAVY RAINFALL AND POSSIBLE FLOODING. .SYNOPSIS... LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY CONTINUES TO DRAW A VERY MOIST TROPICAL AIRMASS NORTHWARD FROM THE GULF INTO MUCH OF THE SOUTHEASTERN STATES. A SERIES OF UPPER LEVEL WEATHER DISTURBANCES CROSSING GEORGIA TODAY ALONG WITH SOUTHEASTERLY UPSLOPE FLOW WILL ENHANCE RAINFALL ACROSS THE LOCAL AREA TODAY. .PRIMARY HAZARDS... HEAVY RAINFALL AND FLOODING WILL BE THE MAIN HAZARDS TODAY AND TONIGHT...ESPECIALLY ACROSS NORTH GEORGIA. A FEW LIGHTNING STRIKES WILL ALSO OCCUR. .DISCUSSION... THE ATMOSPHERE REMAINS VERY MOIST WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...AND WILL BECOME SOMEWHAT MORE UNSTABLE WITH CAPES APPROACHING 1000 THIS AFTERNOON. SOILS ARE SATURATED AFTER SEVERAL DAYS OF WIDESPREAD RAINFALL AND ADDITIONAL HEAVY RAIN IS EXPECTED TODAY...ESPECIALLY ACROSS NORTH GEORGIA. THIS MAY LEAD TO ADDITIONAL FLOODING ALONG CREEKS...STREAMS...RIVERS AND OTHER LOW LYING AREAS. A FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS EACH DAY...WITH HEAVY RAIN REMAINING POSSIBLE AT LEAST THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 20, 2:02 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 202 PM EDT SUN SEP 20 2009 GAZ020-021-032-201845- 202 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN COBB... CHEROKEE AND BARTOW COUNTIES UNTIL 245 PM EDT... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ACWORTH...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS COBB... CHEROKEE AND BARTOW COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENNESAW STATE UNIVERSITY... KENNESAW...ACWORTH...OAK GROVE...GEORGE WASHINGTON CARVER STATE PARK...RED TOP MOUNTAIN STATE PARK...KELLOGG CREEK...WOODSTOCK... HOBGOOD PARK...HOBGOOD PARK...LEBANON...HOLLY SPRINGS...SUTALLEE... LITTLE RIVER LANDING AND BRIDGEMILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 20, 2:18 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT SUN SEP 20 2009 GAZ021-022-033-201900- 218 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN FORSYTH... CHEROKEE AND FULTON COUNTIES UNTIL 300 PM EDT... AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILTON...MOVING NORTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS FORSYTH... CHEROKEE AND FULTON COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILTON...BIRMINGHAM...DREW... HOLBROOK...FREE HOME...LATHEMTOWN...CUMMING AND DUCKTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 20, 3:00 PM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT SUN SEP 20 2009 GAZ032-033-044-045-201945- 300 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DEKALB...COBB AND FULTON COUNTIES UNTIL 345 PM EDT... AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LAKEWOOD PARK...MOVING NORTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DEKALB...COBB AND FULTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAPEVILLE...EAST POINT...COLLEGE PARK... LAKEWOOD PARK...GRESHAM PARK...CASCADE HEIGHTS...TURNER FIELD... GRANT PARK-ZOO ATLANTA...WEST END...ATLANTA...EDGEWOOD...KIRKWOOD EAST LAKE...BANKHEAD AND LITTLE FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 20, 3:56 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT SUN SEP 20 2009 GAZ001>003-202100- 356 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DADE...WALKER AND CATOOSA COUNTIES UNTIL 500 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM LAKEVIEW TO 5 MILES SOUTHWEST OF RISING FAWN...MOVING NORTHEAST AT 15 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DADE...WALKER AND CATOOSA COUNTIES...INCLUDING AREAS AROUND CEDAR GROVE...WOOD STATION...BLUE SPRING...BEAUMONT...RINGGOLD...BOYNTON... INDIAN SPRINGS...FORT OGLETHORPE...LAKEVIEW...NAOMI...LAFAYETTE... LINWOOD...ROCK SPRING...CHICKAMAUGA AND COOPER HEIGHTS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Local storm report, Sep 20, 5:08 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 2 W PORTER SPRINGS 34.63N 83.99W
09/20/2009 LUMPKIN GA PUBLIC
THE WOODY AND YAHOOLA CREEKS CAUSED WIDESPREAD MINOR
FLOODING OF FIELDS AND PASTURE NEAR YAHOOLA ROAD.
0730 AM FLASH FLOOD 3 N VOGEL STATE PARK 34.77N 83.91W
09/20/2009 UNION GA COUNTY OFFICIAL
WOLF CREEK CAME OUT OF IT BANKS AND CAUSED MINOR FLOODING
OF PORTIONS OF WOLF PEN GAP ROAD AND VIRGINIA DRIVE.
0830 AM FLASH FLOOD 4 S VOGEL STATE PARK 34.68N 83.91W
09/20/2009 LUMPKIN GA COUNTY OFFICIAL
MUDSLIDE ON CORINTH CHURCH ROAD DUE TO HEAVY RAIN.
0300 PM FLOOD 5 S VOGEL STATE PARK 34.66N 83.90W
09/20/2009 LUMPKIN GA EMERGENCY MNGR
ONE PERSON EVACUATED FROM HOME NEAR THE CHESTATEE RIVER.
&&
KFRANTZSpecial weather statement, Sep 20, 6:01 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 PM EDT SUN SEP 20 2009 GAZ002-011-202300- 601 PM EDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CHATTOOGA AND WALKER COUNTIES UNTIL 700 PM EDT... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CHATTANOOGA VALLEY TO CLOUDLAND...MOVING NORTH AT 10 MPH. RAINFALL AMOUNTS BETWEEN 1.5 TO 2.5 INCHES CAN BE EXPECTED ACROSS CHATTOOGA AND WALKER COUNTIES...INCLUDING AREAS AROUND MENLO... TRION...CLOUDLAND...SUBLIGNA...VILLANOW...SUTTLES MILL...NAOMI... CENTER POST...LAFAYETTE...LINWOOD...ROCK SPRING...CHICKAMAUGA... NOBLE...FAIRVIEW AND ROSSVILLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. RUNOFF FROM THESE STORMS WILL CAUSE TEMPORARY FLOODING OF URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 5:37 AM EDT | Flash Flood Warning | FFC | Lumpkin | 6 hr |
| Sep 20, 6:34 AM EDT | Flash Flood Warning | FFC | Union | 6 hr |
| Sep 20, 6:43 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Sep 20, 7:40 AM EDT | Flash Flood Warning | FFC | Towns | 6 hr |
| Sep 20, 11:23 AM EDT | Areal Flood Warning | FFC | Lumpkin | 112 min |
| Sep 20, 11:59 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Sep 20, 12:23 PM EDT | Areal Flood Warning | FFC | Union, White | 52 min |
| Sep 20, 1:17 PM EDT | Areal Flood Warning | FFC | Lumpkin, Towns, Union, White | 6 hr |
| Sep 20, 1:51 PM EDT | Areal Flood Warning | FFC | Cobb | 6 hr |
| Sep 20, 2:45 PM EDT | Flash Flood Warning | FFC | Cherokee | 6 hr |
| Sep 20, 5:35 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 38 hr |
| Sep 20, 6:32 PM EDT | Flash Flood Warning | FFC | Catoosa, Walker | 6 hr |
| Sep 20, 7:14 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
Nearby
Flash Flood Warnings in Georgia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.